Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hormone injections for dwarfism - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :   how can i help you
User :   i am 17 years old.. i need to talk up hormone injection....
Doctor :   what harmone injection?
User :   growth hormone.. because i am short... can i take growth hormone injection
Doctor :   and y do you want to take up
Doctor :   it is not advised to take the growth harmone unless you are very short and have a indication
Doctor :   what is your height?
User :   i am 145cms...can i contact you through phone... i belong to coimbatore
Doctor :   it will have serious non returning complication if taken
Doctor :   you can come on complete chat
User :   how can i grow taller
Doctor :   i will provide you full deails
Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Doctor :   i will provide you with all the tips
Doctor :   including harmone replacements

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor